skin-hair-icon

Face swelling steroids

I am on a medication of ring worm. Itraconazole BP100 mg and Loratadine 10 mg. Now my query is. Previously I had taken steroids in form of kenacot injection. And I have swelled face. My doctor is suggested to take Aquazide-12.5 mg ( Hydrochlorothiazide) tablets for three days to get rid of excess salt and water through urine. Should I take this with current ongoing medication. Or I can take this in 4 to 5 hrs gap of current medication. Please suggest
views-icons 96 Views Bookmark this Answer
Bookmark
v

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Himanshu Gupta
Dermatologist 7 yrs exp Delhi

Free 3 day follow up

Chat Now

₹300 for 24 hrs

Kindly revert back with image of the affected area and details of medications you have used for better consultation.
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Manoj Agarwala
Dermatologist 11 yrs exp Delhi

Free 3 day follow up

Chat Now

₹250 for 24 hrs

There are various ways to deal around the situation. If you were on a long term steroid usage, you can get your serum cortisol 8am checked. Depending on the results certain recommendations could be made. Facial swelling should come down in few weeks of stopping steroids usage. You should check with a Medicine specialist if hydrochlorothiazide is needed in this situation. Regards Dr MK Agarwala New Delhi
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO